Top answers from doctors based on your search:
Disclaimer

amlodipine and hydrochlorothiazide and olmesartan medication

A 50-year-old male asked:
Dr. Vicken Poochikian
42 years experience Internal Medicine
Possible.: Any blood pressure medicine can cause it. Your lightheadedness could be from low blood pressure , or slow heart rate, and or abnormal circulation. Pl ... Read More
1
1 thank
Dr. Charles Turck
17 years experience Pharmacology
A strong chance, yes: Tribenzor and Bystolic are both used to treat high blood pressure. Lowering blood pressure *may* result in light-headedness and dizziness; your blood ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Yes, potential risk: Check out http://www.drugs.com/interactions-check.php?drug_list=167-0,3246-14647 for potential iteractions btwn Amiodarone & Tribenzor (amlodipine ... Read More
A 47-year-old female asked:
Dr. Justin Greiwe
12 years experience Allergy and Immunology
Allergy Meds Fine: There are no contraindications for taking these medications while on allergy medicine (like antihistamines or steroid nasal sprays).
1
1 thank
A 72-year-old female asked:
Dr. Jack Rubin
48 years experience Nephrology and Dialysis
BP problems & fluid: You should be seen by a physician (P) for a complete work up to find the cause of your edema (E). You could start with the P who prescribed your Neuro ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Gopinath Upamaka
39 years experience Cardiology
Yes: Combination with a diuretic will be helpful.
A 42-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
Yes: Hctz (hydrochlorothiazide) 25 is the same ingredient you were receiving in your benicar. Amlodipine is good but your dose is very small. 5 or 10 mg i ... Read More
A 68-year-old male asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Likely: I wonder about triamterene, but, could be others. Check with your pharmacist he can look it up on computer to sort through hundreds of side effects th ... Read More
1
1 thank
A 31-year-old male asked:
Dr. George Mathew
58 years experience Cardiology
Usually not: Beta blockers help.Have u checked your BP lately.If it is high it might explain.Check with your md. U might need holter monitor.
A 74-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: I try not to use an NSAID such as Mobic (meloxicam) in individuals with high cardiac risk. Individuals with hypertension, hyperlipidemia and diabetes ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month